Arithmetical extensions of relational systems
Compositio Mathematica, Tome 13 (1956-1958) , pp. 81-102.
@article{CM_1956-1958__13__81_0,
     author = {Tarski, Alfred and Vaught, Robert L.},
     title = {Arithmetical extensions of relational systems},
     journal = {Compositio Mathematica},
     pages = {81--102},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     zbl = {0091.01201},
     mrnumber = {95121},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__81_0/}
}
Tarski, Alfred; Vaught, Robert L. Arithmetical extensions of relational systems. Compositio Mathematica, Tome 13 (1956-1958) , pp. 81-102. http://www.numdam.org/item/CM_1956-1958__13__81_0/

G. Birkhoff, [1] Lattice theory. American Mathematical Society Colloquium Publications, vol. 25, XII + 283 pp. (revised edition, New York, 1948). | MR 29876 | Zbl 0033.10103

S. Feferman, [2] Sum operations on relational systems. Bulletin of the American Mathematical Society, vol. 61, 172 (1955).

S. Feferman, [3] Product operations on relational systems. Bulletin of the American Mathematical Society, vol. 61, 172 (1955).

R. Fraïssé, [4] Sur quelques classifications des systèmes de relations. Publications Scientifiques de l'Université d'Alger, Série A, vol. 1, 35-182 (1954). | MR 69236 | Zbl 0068.24302

K. Gödel, [5] The consistency of the continuum hypothesis. Annals of Mathematics Studies, number 3, 69 pp. (Princeton, 1940). | MR 2514 | Zbl 0061.00902

L. Henkin, [6] Some interconnections between modern algebra and mathematical logic. Transactions of the American Mathematical Society, vol. 74, 410-427 (1953). | Zbl 0050.00603

L. Henkin, [7] Γ-completeness. Proceedings of the International Congress of Mathematicians, Amsterdam, vol. 2, 403-404 (1954).

D. Hilbert and P. Bernays, [8] Grundlagen der Mathematik. Vol. 1, XII + 471 pp. (Berlin, 1934). | Zbl 0009.14501

A. Mostowski, [9] On direct products of theories. Journal of Symbolic Logic, vol. 17, 1-31 (1952). | MR 47574 | Zbl 0047.00704

A. Robinson, [10] On the metamathematics of algebra. IX + 195 pp. (Amsterdam, 1951). | MR 46322 | Zbl 0043.24702

R. Sikorski, [11] Products of abstract algebras. Fundamenta Mathematicae, vol. 39, 211-228 (1952). | MR 53913 | Zbl 0050.02704

T. Skolem, [12] Logisch-kombinatorisch Untersuchungen über die Erfüllbarkeit oder Beweisbarkeit mathematischer Sätze nebst einem Theoreme über dichte Mengen. Skrifter utgitt av Videnskapsselskapet i Kristiania, I. Matematisk-naturvidenskabelig klasse, number 4, 36 pp. (1920). | JFM 48.1121.01

T. Skolem, [13] Über einige Grundlagenfragen der Mathematik. Skrifter utgitt av Det Norske Videnskaps-Akademi i Oslo, I. Matematisk-naturvidenskabelig klassc, number 4, 49 pp. (1929). | JFM 55.0031.03

A. Tarski, [14] Der Wahrheitsbegriff in den formalisierten Sprachen. Studia Philosophica, vol. 1, 261-404 (1936). | JFM 62.1051.05

A. Tarski, [15] Grundzüge des Systemkalküls. Part II, Fundamenta Mathematicae, vol. 26, 281-301 (1936). | JFM 62.0038.02 | Zbl 0014.38701

A. Tarski, [16] Some notions and methods on the borderline of algebra and metamathematics. Proceedings of the International Congress of Mathematicians, Providence, R. I., vol. 1, 705-720 (1952). | Zbl 0049.00702

A. Tarski, [17] Contributions to the theory of models. Parts I and II, Indagationes Mathematicae, vol. 16, 572-588 (1954); part III, ibidem, vol. 17, 56-64 (1955). | MR 66303 | Zbl 0058.24702

A. Tarski, A. Mostowski and R. Robinson, [18] Undecidable theories. XII + 98 pp. (Amsterdam, 1953). | MR 58532 | Zbl 0053.00401

R. Vaught, [19] Topics in the theory of arithmetical classes and boolean algebras. Doctoral dissertation, University of California, Berkeley (1954, unpublished).

R. Vaught, [20] Applications of the Löwenheim-Skolem-Tarski theorem to problems of completeness and decidability. Indagationes Mathematicae, vol. 16, 467-472 (1954). | Zbl 0056.24802

R. Vaught, [21] On the arithmetical equivalence of free algebras. Bulletin of the American Mathematical Society, vol. 61, pp. 173-174 (1955).

R. Vaught, [22] On the Axiom of Choice and some metamathematical theorems. Bulletin of the American Mathematical Society, vol. 62, pp. 262-263 (1956).